# SDR DALA2024041004277

- Difficulty date: April 2, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38737
- Aircraft time: 29,243 hours, 10,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0274376) EVACUATION SLIDE BOTTLE VIEW PORT LENS DAMAGED. REBONDED EXISTING R1 SLIDE PRESSURE VIEW LENS TO BUSTLE ASSY REF B737 AMM 20-30 AND AIPC 25-66.
